Следене
Bill Jackson
Bill Jackson
Потвърден имейл адрес: qmul.ac.uk
Заглавие
Позовавания
Позовавания
Година
Connected rigidity matroids and unique realizations of graphs
B Jackson, T Jordán
Journal of Combinatorial Theory, Series B 94 (1), 1-29, 2005
4942005
Toughness and the existence of k‐factors
H Enomoto, B Jackson, P Katerinis, A Saito
Journal of Graph Theory 9 (1), 87-95, 1985
2141985
Shortest coverings of graphs with cycles
JC Bermond, B Jackson, F Jaeger
Journal of Combinatorial Theory, Series B 35 (3), 297-308, 1983
1641983
A zero-free interval for chromatic polynomials of graphs
B Jackson
Combinatorics, Probability and Computing 2 (3), 325-336, 1993
1461993
Hamilton cycles in regular 2-connected graphs
B Jackson
Journal of Combinatorial Theory, Series B 29 (1), 27-46, 1980
1461980
Long paths and cycles in oriented graphs
B Jackson
Journal of Graph Theory 5 (2), 145-157, 1981
1131981
Preserving and increasing local edge-connectivity in mixed graphs
J Bang-Jensen, A Frank, B Jackson
SIAM Journal on Discrete Mathematics 8 (2), 155-178, 1995
1061995
Notes on the rigidity of graphs
B Jackson
Levico Conference Notes 4, 2007
882007
Globally linked pairs of vertices in equivalent realizations of graphs
B Jackson, T Jordán, Z Szabadka
Discrete & Computational Geometry 35, 493-512, 2006
872006
Zeros of chromatic and flow polynomials of graphs
B Jackson
arXiv preprint math/0205047, 2002
832002
Independence free graphs and vertex connectivity augmentation
B Jackson, T Jordán
Journal of Combinatorial Theory, Series B 94 (1), 31-77, 2005
722005
A note concerning some conjectures on cyclically 4-edge-connected 3-regular graphs
H Fleischner, B Jackson
Graph Theory in Memory of GA Dirac, Ann. Discrete Math 41, 171-178, 1988
641988
Some remarks on Arc‐connectivity, vertex splitting, and orientation in graphs and digraphs
B Jackson
Journal of Graph Theory 12 (3), 429-436, 1988
631988
On Circuit Covers, Circuit Decompositions
B Jackson
Surveys in combinatorics, 1993 14, 191, 1993
621993
Chvátal-Erdos conditions for paths and cycles in graphs and digraphs. A survey
B Jackson, O Ordaz
Discrete mathematics 84 (3), 241-254, 1990
591990
Long cycles in bipartite graphs
B Jackson
Journal of Combinatorial Theory, Series B 38 (2), 118-131, 1985
561985
k-walks in graphs
B Jackson, NC Wormald
Australasian Journal of Combinatorics 2, 135-146, 1990
551990
Complex zero-free regions at large| q| for multivariate Tutte polynomials (alias Potts-model partition functions) with general complex edge weights
B Jackson, A Procacci, AD Sokal
Journal of Combinatorial Theory, Series B 103 (1), 21-45, 2013
542013
On the linear k-arboricity of cubic graphs
B Jackson, NC Wormald
Discrete Mathematics 162 (1-3), 293-297, 1996
521996
Graph theoretic techniques in the analysis of uniquely localizable sensor networks
B Jackson, T Jordán
Localization Algorithms and Strategies for Wireless Sensor Networks …, 2009
512009
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20